# SDR CA981230012

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7603 · Power Lever
- Part: Pivot Pin
- Condition: Broken
- Location: Power Lever
- Component: 205060727011
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE ENGINE WOULD NOT SPOOL DOWN WHEN HE TRIED TO CLOSE THE TWIST GRIP.  FOUND THE PIVOT PIN ON THE TORQUE TUBE ASSY BROKEN OFF ON THE RT END.  REPLACED.
